# SDR UIEA2019052304276

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,273 hours, 18,469 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Part number: 43367310044002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R "GEN DRIVE DISC" LIGHT NOT LIGHTED.  ( TRANSFERRED TO DMI #112079 CAT B DUE 26MAY19 PER MEL 24-11-01-01A MCC NOTIFIED.  DISPATCH DF@ 0502Z   LP 1066297 - ITEM 2: REMOVED AND REPLACED LIGHT SWITCH ASSEMBLY IAW SWPM 20-84-13. THIS CLEARS MDDR 112079. PLACARD REMOVED AND MCC NOTIFIED. DP @ 1407Z )
